Finiteness Principles for Smooth Selection

Charles Fefferman, Arie Israel, Garving K. Luli

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper we prove finiteness principles for Cm(Rn, RD) and Cm - 1 , 1(Rn, RD) selections. In particular, we provide a proof for a conjecture of Brudnyi-Shvartsman (1994) on Lipschitz selections for the case when the domain is X= Rn.

Original languageEnglish (US)
Pages (from-to)422-477
Number of pages56
JournalGeometric and Functional Analysis
Volume26
Issue number2
DOIs
StatePublished - Apr 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Finiteness Principles for Smooth Selection'. Together they form a unique fingerprint.

  • Cite this